# SDR ASAA2020012161894

- Difficulty date: January 16, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 46,331 hours, 13,881 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PACK LIGHT ON MASTER CAUTION RECALL. GROUNDED - YES.  FIM 21-53 TASK 821, BOTH PZTC'S HAVE NO PREVIOUS FLT FAULTS LOGGED. OPS CHECKED RIGHT PACK WITH NR 2 ENG BLEED, UNABLE TO DUPLICATE FAULT. VERIFIED RIGHT PACK OPS CHECKED NORMAL ON GND WITH ENGINE AND APU BLEED SOURCES. BOTH PTZC BITE VERIFY TEST NORMAL WITHOUT FAULTS.
